Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 191, NWS Fort Worth, TX

June 18, 2007Hopkins County, Rains County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 18, 2007, 11:09 AM CDT for Hopkins County, Rains County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 18, 2007, 11:09 AM CDT (16:09 UTC)
Expired
Jun 18, 2007, 2:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Hopkins County, TX, Rains County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 159 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 12:38 PM CDTFLASH FLOODPoint, TXFARM ROAD 514 AND SEVERAL COUNTY ROADS FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
625 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 181611
FFWFWD
TXC223-379-181915-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 AM CDT MON JUN 18 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOPKINS COUNTY IN NORTHEAST TEXAS...
  RAINS COUNTY IN NORTHEAST TEXAS...

* UNTIL 215 PM CDT

* AT 1104 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN ENTERING WESTERN
  HOPKINS AND RAINS COUNTIES. MOVEMENT WAS EAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SULPHUR
  SPRINGS...CUMBY AND COMO

RAINFALL OF UP TO 2 INCHES PER HOUR IS POSSIBLE WITH THESE STORMS. 
RUNOFF FROM THIS HEAVY RAINFALL WILL RESULT IN FLOODING OF CREEKS... 
INTERSECTIONS...LOW AREAS...AND OTHER FLOOD PRONE LOCATIONS.

KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.

LAT...LON 3285 9598 3277 9565 3296 9566 3298 9530
      3320 9531 3324 9582

$$
5 follow-up statements
000 
WGUS74 KFWD 181642
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 AM CDT MON JUN 18 2007

TXC223-379-181915-
HOPKINS TX-RAINS TX-
1142 AM CDT MON JUN 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR RAINS
AND HOPKINS COUNTIES...

AT 1140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM NORTH OF 
BRASHEAR...TO TO NEAR POINT...TO WEST OF LAKE TAWAKONI. MOVEMENT WAS 
EAST AT 15 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SULPHUR 
SPRINGS...EMORY...CUMBY AND COMO

RAINFALL OF 2 INCHES PER HOUR IS POSSIBLE AS THE STORMS MOVE ACROSS. 
RUNOFF FROM THE HEAVY RAIN WILL RESULT IN FLOODING OF CREEKS... 
DITCHES...INTERSECTIONS...AND OTHER LOW AREAS.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY 
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED 
ROADS. FIND ALTERNATE ROUTES. TURN AROUND...DONT DROWN.

KEEP CHILDREN FROM PLAYING NEAR FLOODED DITCHES AND CREEKS. THE 
BANKS MAY BECOME SLICK AND MUDDY...AND CHILDREN MAY FALL INTO THE 
WATER AND BE QUICKLY SWEPT AWAY.

LAT...LON 3285 9598 3277 9565 3296 9566 3298 9530
      3320 9531 3324 9582

$$
000 
WGUS74 KFWD 181725
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1223 PM CDT MON JUN 18 2007

TXC223-379-181915-
HOPKINS TX-RAINS TX-
1223 PM CDT MON JUN 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR RAINS
AND SOUTHERN HOPKINS COUNTIES...

AT 1221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR SULPHUR 
SPRINGS...TO JUST WEST OF EMORY...TO LAKE TAWAKONI. MOVEMENT WAS 
EAST AT 15 MPH.

RAINFALL AMOUNTS OF OVER 2 INCHES HAVE FALLEN IN NORTHWESTERN RAINS 
AND SOUTHWESTERN HOPKINS COUNTIES SINCE 1130 AM. THIS HEAVY RAIN 
WILL LIKELY CAUSE RUNOFF AND FLOODING OF DITCHES...CREEKS... 
INTERSECTIONS...AND LOW LYING AREAS.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF 
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. IF WATER 
IS COVERING THE ROAD AHEAD OF YOU...MAKE THE SMART CHOICE...TURN 
AROUND...DONT DROWN.

LAT...LON 3285 9598 3277 9565 3296 9566 3298 9530
      3318 9532 3313 9583

$$
000 
WGUS74 KFWD 181814
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
112 PM CDT MON JUN 18 2007

TXC223-379-181915-
HOPKINS TX-RAINS TX-
112 PM CDT MON JUN 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
EASTERN RAINS AND SOUTHEASTERN HOPKINS COUNTIES...

AT 110 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT THUNDERSTORMS WITH VERY HEAVY RAIN OVER FAR EASTERN RAINS 
COUNTY. MODERATE TO HEAVY RAIN WAS DETECTED OVER SOUTHERN HOPKINS 
COUNTY...SOUTH OF SULPHUR SPRINGS AND COMO. MOVEMENT WAS EAST AT 15 
MPH.

RAINFALL OF AROUND 2 INCHES HAS FALLEN IN NORTHERN RAINS COUNTY 
SINCE 12 NOON...AND OVER 1 INCH FELL IN SOUTHERN HOPKINS COUNTY. 
THIS HEAVY RAIN AND RUNOFF WILL CONTINUE THE FLOOD THREAT.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER 
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO 
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3283 9584 3277 9565 3296 9566 3298 9530
      3309 9534 3303 9569

$$
000 
WGUS74 KFWD 181853
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
149 PM CDT MON JUN 18 2007

TXC223-379-181915-
HOPKINS TX-RAINS TX-
149 PM CDT MON JUN 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
EASTERN RAINS AND SOUTHEASTERN HOPKINS COUNTIES...

AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED 
MODERATE RAIN OVER EXTREME SOUTHEASTERN HOPKINS COUNTY. MOVEMENT WAS 
EAST AT 20 MPH. 

ALTHOUGH THE HEAVY RAIN HAS MOVED EAST AWAY FROM THE WARNING AREA... 
THE HEAVY RAIN FROM EARLIER TODAY WILL RESULT IN CONTINUED RUNOFF 
AND FLOODING. THE RAINS COUNTY SHERIFFS OFFICE REPORTED THAT SOME 
COUNTY ROADS NEAR POINT REMAIN FLOODED.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3283 9584 3277 9565 3296 9566 3298 9530
      3309 9534 3303 9569

$$
000 
WGUS74 KFWD 181910
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT MON JUN 18 2007

TXC223-379-181918-
HOPKINS TX-RAINS TX-
210 PM CDT MON JUN 18 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 215 PM CDT FOR EASTERN
RAINS AND SOUTHEASTERN HOPKINS COUNTIES...

THE HEAVY RAIN HAS MOVED OUT OF THE WARNING AREA. 
HOWEVER...LINGERING FLOODING WILL BE POSSIBLE THROUGH LATE 
AFTERNOON...ESPECIALLY IN PORTIONS OF RAINS COUNTY.

LAT...LON 3283 9584 3277 9565 3296 9566 3298 9530
      3309 9534 3303 9569

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 5:11 AM CDT, 5 hours 58 minutes earlier.

Area forecast discussion, Jun 18, 5:11 AM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
511 AM CDT MON JUN 18 2007

.AVIATION...
CONVECTIVE COMPLEX REMAINS WELL NORTH OF METROPLEX. RAIN CHANCES
SHOULD DIMINISH FOR NORTH TEXAS AS AXIS OF UPPER LEVEL LOW MOVES
EAST BY LATE AFTERNOON. CHANCES OF AFTERNOON RE-DEVELOPMENT
POSSIBLE IN THE METROPLEX...ESPECIALLY WITH OUTFLOW BOUNDARIES
FROM THIS MORNINGS ACTIVITY LAYING AROUND. WILL ONLY INCLUDE A
PROB30 AT THIS TIME. OTHERWISE...EXPECT MVFR CIGS LIFTING TO VFR
BY 18Z AND DISSIPATING BY 00Z. SOUTHERLY WINDS WILL CONTINUE IN
THE 12-15 KT RANGE WITH GUSTS IN THE 20S. WACO WILL HAVE A SIMILAR
TAF BUT PRECIP CHANCES ARE TOO LOW TO INCLUDE AT THIS TIME.  /13

.PREV DISCUSSION... /ISSUED 452 AM CDT MON JUN 18 2007/

UPDATE...
UPDATING TO ADD TORNADO WATCH 415 TO THE NORTHEASTERN COUNTIES. /13

PREV DISCUSSION... /ISSUED 403 AM CDT MON JUN 18 2007/

DISCUSSION...
A VERY SIGNIFICANT FLASH FLOOD SITUATION CONTINUES TO UNFOLD
ACROSS NORTHERN CWA THIS MORNING FROM DFW METROPLEX NORTH THROUGH
DENTON...COOKE... AND GRAYSON COUNTIES. WE WILL EXTEND THE FLASH FLOOD
WATCH THROUGH NOON FOR DENTON-COOKE COUNTIES EAST FOR CURRENT
ROUND OF THUNDERSTORMS. CONSIDERED EXTENDING WATCH FURTHER SOUTH
GIVEN A FEW CELLS ON RADAR WEST OF PALESTINE...BUT BELIEVE THESE
SHOULD REMAIN SCATTERED. HIGHEST POPS TODAY NORTHCENTRAL/NORTHEAST
WHERE UPPER TROUGH WILL PROVIDE ADDITIONAL LIFT...HOWEVER WILL
KEEP AT LEAST 20 POPS EVERYWHERE TODAY AS DIURNAL HEATING OF A
WEAKLY CAPPED ATMOSPHERE SHOULD RESULT IN SCATTERED AFTERNOON
THUNDERSTORMS...WITH ISOLATED SEVERE POTENTIAL. THUNDERSTORM
CHANCES AFTER TODAY WILL BE MAINLY ACROSS NORTH AND EAST DUE TO
DEVELOPMENT ALONG WEAK SURFACE BOUNDARY TO OUR NORTH...WITH STORMS
MOVING SOUTH OF RED RIVER DURING AFTERNOON/NIGHT TIME HOURS.
BOUNDARY FORECAST TO DROP INTO NORTH TEXAS BY MID WEEK...AND GIVEN
MODEL AGREEMENT...HAVE REFLECTED THIS IN GRIDDED/TEXT FORECASTS.
GIVEN ONGOING FLOOD/SEVERE EVENT...HAVE NOT MADE MAJOR CHANGES TO
FORECASTS LATER THIS WEEK. MAV GUIDANCE TEMPS WERE GENERALLY
FOLLOWED CLOSELY. 07/BB

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  90  74  92  75  89 /  40  20  20  20  10
WACO, TX              90  74  92  74  89 /  30  10  20  10  20
PARIS, TX             85  71  91  73  89 /  50  30  30  20  20
DENTON, TX            90  73  92  72  90 /  40  20  20  20  10
MCKINNEY, TX          89  73  92  71  90 /  50  20  20  20  10
DALLAS, TX            90  76  93  76  90 /  40  20  20  20  10
TERRELL, TX           89  74  93  73  90 /  50  20  20  20  20
CORSICANA, TX         89  75  91  74  89 /  40  20  30  20  30
TEMPLE, TX            89  74  91  74  89 /  20  10  20  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES:
TXZ092>095-103>107.

&&

13/07
Hazardous weather outlook, Jun 18, 3:53 AM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
353 AM CDT MON JUN 18 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
353 AM CDT MON JUN 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON FOR AREAS NORTHEAST OF
A LINE FROM GAINESVILLE...TO FLOWER MOUND...TO SULPHUR SPRINGS.
ADDITIONAL RAINFALL AMOUNTS OF UP TO FOUR INCHES ARE POSSIBLE FROM
INTENSE SHOWERS AND THUNDERSTORMS. ANY ADDITIONAL RAINFALL OVER
SATURATED SOILS MAY CAUSE FLASH FLOODING. THIS MAGNITUDE OF FLASH
FLOODING OVER URBAN AREAS CAN QUICKLY CAUSE LIFE THREATENING
SITUATIONS. ADDITIONALLY...A FEW SEVERE THUNDERSTORMS WITH DAMAGING
WINDS IN EXCESS OF 60 MPH AND LARGE HAIL CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...
SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE MAINLY ACROSS
EASTERN PORTIONS OF NORTH TEXAS THROUGH THURSDAY...AND ACROSS ALL OF
NORTH TEXAS ON FRIDAY AS A WEAK COLD FRONT MOVES THROUGH THE AREA.
ON SATURDAY...THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE
EASTERN COUNTIES DURING THE AFTERNOON HOURS. THE MAIN THREAT WITH
THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND LOCALIZED
FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND TONIGHT...MAINLY FOR
THE POSSIBILITY OF FLASH FLOODING.

13

In the hours before

Local storm report, Jun 18, 8:47 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 AM     FLASH FLOOD      GAINESVILLE             33.64N  97.15W
06/18/2007                   COOKE              TX   EMERGENCY MNGR

            NUMEROUS HIGH WATER RESCUES...MOBILE HOMES DAMAGED BY
            FLOODWATERS...PEOPLE ON ROOFS
Local storm report, Jun 18, 8:48 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     FLASH FLOOD      SHERMAN                 33.62N  96.61W
06/18/2007                   GRAYSON            TX   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED...HIGH WATER RESCUES REPORTED
            ACROSS COUNTY
Local storm report, Jun 18, 9:49 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      GAINESVILLE             33.64N  97.15W
06/18/2007                   COOKE              TX   EMERGENCY MNGR

            WATER UP TO 4 FEET DEEP IN MUCH OF GAINESVILLE. HIGHWAY
            82 REMAINS CLOSED.
Local storm report, Jun 18, 9:51 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      9 W SHERMAN             33.62N  96.77W
06/18/2007                   GRAYSON            TX   EMERGENCY MNGR

            HIGHWAYS 377 AND 75...AND NUMEROUS OTHER ROADS REMAIN
            UNDER WATER AND CLOSED.
Local storm report, Jun 18, 10:10 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      MELISSA                 33.28N  96.58W
06/18/2007                   COLLIN             TX   PUBLIC

            2 FEET OF WATER IN FRONT YARDS
Local storm report, Jun 18, 11:07 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1107 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 AM     FLASH FLOOD      GREENVILLE              33.12N  96.10W
06/18/2007                   HUNT               TX   AMATEUR RADIO

            WATER GETTING INTO CARS AT MAJORS FIELD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:06 PM CDTSpecial Weather StatementFWDComanche39 min
Jun 17, 7:13 PM CDTSpecial Weather StatementFWDLampasas32 min
Jun 17, 11:39 PM CDTSpecial Weather StatementFWDTarrant36 min
Jun 17, 11:44 PM CDTFlash Flood WarningFWDTarrant3 hr
Jun 18, 12:02 AM CDTSevere Thunderstorm WarningFWDTarrant43 min
Jun 18, 12:15 AM CDTFlash Flood WarningFWDDenton3 hr
Jun 18, 1:28 AM CDTTornado WarningFWDDenton47 min
Jun 18, 1:35 AM CDTSpecial Weather StatementFWDTarrant25 min
Jun 18, 1:41 AM CDTSevere Thunderstorm WarningFWDTarrant21 min
Jun 18, 2:10 AM CDTSevere Thunderstorm WarningFWDDenton65 min
Jun 18, 2:14 AM CDTFlash Flood WarningFWDCollin3 hr
Jun 18, 2:34 AM CDTFlash Flood WarningFWDGrayson3 hr
Jun 18, 2:36 AM CDTFlash Flood WarningFWDCooke3 hr
Jun 18, 2:44 AM CDTSpecial Weather StatementFWDGrayson61 min
Jun 18, 3:05 AM CDTFlash Flood WarningFWDDenton4 hr
Jun 18, 3:10 AM CDTSevere Thunderstorm WarningFWDDenton80 min
Jun 18, 3:56 AM CDTSpecial Weather StatementFWDCooke34 min
Jun 18, 4:01 AM CDTTornado WarningFWDCooke44 min
Jun 18, 4:40 AM CDTTornado WarningFWDDenton50 min
Jun 18, 4:53 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson67 min
Jun 18, 5:20 AM CDTFlash Flood WarningFWDCooke, Grayson4 hr
Jun 18, 6:18 AM CDTSpecial Weather StatementFWDCooke27 min
Jun 18, 6:23 AM CDTSevere Thunderstorm WarningFWDCooke67 min
Jun 18, 7:00 AM CDTSpecial Weather StatementFWDGrayson30 min
Jun 18, 7:24 AM CDTSevere Thunderstorm WarningFWDCollin, Denton, Grayson66 min
Jun 18, 7:41 AM CDTSpecial Weather StatementFWDMontague34 min
Jun 18, 7:52 AM CDTFlash Flood WarningFWDCollin3 hr
Jun 18, 7:57 AM CDTSpecial Weather StatementFWDFannin33 min
Jun 18, 8:34 AM CDTSpecial Weather StatementFWDFannin26 min
Jun 18, 9:00 AM CDTFlash Flood WarningFWDCooke, Grayson3 hr
Jun 18, 9:24 AM CDTFlash Flood WarningFWDFannin, Hunt3 hr
Jun 18, 11:56 AM CDTFlood WatchFWDCollin, Cooke, Delta, Denton, Fannin, Grayson and 3 more4 hr
Jun 18, 1:43 PM CDTFlash Flood WarningFWDFannin3 hr
Jun 18, 2:02 PM CDTSpecial Weather StatementFWDGrayson28 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.